Just started meds
Aug 1, 2012
I have recently started meds 2 days ago the skin on my legs has turned red,with patches of rashes on the foot. and they have this burning painfull sensation during the day similar to water burns.is this normal?i am taking Tribuss?
Response from Dr. Young
Hello and thanks for posting.
It's not normal to develop a rash (though not rare) after staring on new medications. Among the medicines contained with Tribuss (we call this combination pill Atripla), it's not uncommon for the efavirenz component to cause rash.
I'd speak to your healthcare provider promptly about your symptoms.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting Hiv After One Sex Encounter
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- Natural Treatment For Hypogonadism
- Dry Skin And Hiv
- What Happens When Bacterial Vaginosis Goes Untreated?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.